# SDR FDEA202206291616

- Difficulty date: June 29, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO INTERCOSTAL STATION 575 TO   595, LONGERON 27 RIGHT HAND. EXISTING REPAIR AT MAIN DECK CARGO INTERCOSTAL STATION 575 TO 595, LONGERON 27   RIGHT HAND EVALUATED AND FOUND INTERCOSTAL CRACKED APPROXIMATE LENGTH 0.3   INCH. INTERCOSTAL REMOVED AS PER SRM 51-31-01-0G , INTERCOSTAL FABRICATED AS PER   DOUGLAS DRAWING ACA3148 REVISION AB AND INSTALLED AS PER SRM 51-31-01-0G. EO 1-5100-  7-5001 B7 PART 1, TITLE: STRUCTURES Ï¿½ REPAIR CATALOG Ï¿½ MD-11 REPAIR IDENTIFICATION   AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
